Diophantine inequalities with a non-integral exponent
Acta Arithmetica (1968)
- Volume: 14, Issue: 4, page 333-345
- ISSN: 0065-1036
Access Full Article
topHow to cite
topRyavec, С.. "Diophantine inequalities with a non-integral exponent." Acta Arithmetica 14.4 (1968): 333-345. <http://eudml.org/doc/204862>.
@article{Ryavec1968,
author = {Ryavec, С.},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {4},
pages = {333-345},
title = {Diophantine inequalities with a non-integral exponent},
url = {http://eudml.org/doc/204862},
volume = {14},
year = {1968},
}
TY - JOUR
AU - Ryavec, С.
TI - Diophantine inequalities with a non-integral exponent
JO - Acta Arithmetica
PY - 1968
VL - 14
IS - 4
SP - 333
EP - 345
LA - eng
KW - number theory
UR - http://eudml.org/doc/204862
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.